MathSciNet Relay Station
MathSciNet bibliographic data
MR2577814 34C25 (34C37 70K44)
Duan, Shengzhong; Wu, Xian The local linking theorem with an application to a class of second-order systems. Nonlinear Anal. 72 (2010), no. 5, 2488–2498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement